I am a 27 year old female. In Aug 08 I had my gallbladder removed after several attacks. Afterward I was told that I could eat anything I wanted. About a month later I started experiencing what I think is dumping syndrome. Almost immediately after eating I have to go to the bathroom. My stools since the surgery have been mainly pale yellow and watery. I may have a regular bowel movement every month or so but pretty much it's diarrhea all the time. With this type of diarrhea I experience severe cramping. But there is also pain in my upper abdomen right below my ribcage that radiates to my lower back. I hardly ever feel like eating because either I'm nauseous or don't want to feel the cramping that inevitably comes with eating. I have lost 30 lbs and feel weak all the time. My father passed away from pancreatic cancer so of course I had the doctor check out my pancreas and they also checked my thyroid..everything was fine! For about a month now I've started getting these red spots all over my body. They are on my legs, stomach, breasts, back and arm. None on my face so far. They do not itch and do not cause any pain. They are flat and the biggest one is the size of a pencil eraser. Then last weekend I had a few drinks which I hardly ever do (mind you the doctor or surgeon never said I couldn't drink) and ever since I have been in a lot of pain in my upper abdomen (more so then I have had before) and the diarrhea is getting worse. Even after I hadn't eaten anything for 24 hours I was still running to the bathroom every 30 minutes. I can't even stand or sit up straight because the pain in my abdomen is worse if I do. Like I said before I hardly ever drink (maybe once every couple months) so I don't think that is the problem but maybe this time it made whatever is the problem worse. And everything I find on the internet points to liver problems but I do not have yellow skin or eyes. I'm tired of going to the doctor and they dont know whats wrong with me. So if anyone knows what could possibly be wrong I would appreciate you letting me know. I dont want to sound like a worry wart but with the recent change in the pain, diarrhea and now the skin problems...I'm very concerned. I plan on seeing my doctor on Monday but still would like to hear other people's thoughts.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?